Scholion.ai

Approximating conditional distributions by the mixed Edgeworth-saddlepoint expansion

BO V. PEDERSEN

Biometrika · 1979 · Volume 66 · Issue 3

DOI: 10.1093/biomet/66.3.597

Abstract

Conditional density and distribution functions can be approximated by the mixed Edgeworth-saddlepoint expansion. This technique is briefly described, and its use and character are illustrated by three examples concerning miscellaneous exponential families of order two.

Enable JavaScript for citation tools and additional paper interactions.